| Model Number |
01.29.213 |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/22/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 3 months form primary the surgeon performed a washout and revised the head and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 25 july 2022: lot 2108591: (b)(4) items manufactured and released on 05-oct-2021.Expiration date: 2026-09-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.